EconPapers    
Economics at your fingertips  
 

Des capacités de choix aux probabilités de choix: un théorème de conversion

Antoine Billot

Institut des Mathématiques Economiques – Document de travail de l’I.M.E. (1974-1993) from Institut des Mathématiques Economiques. LATEC, Laboratoire d'Analyse et des Techniques EConomiques, CNRS, Université de Bourgogne

Keywords: choix discrets; probabilité; mesure de croyance; rationalité limitée (search for similar items in EconPapers)
Pages: 23 pages
Date: 1992-11
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Des capacites de choix aux probabilites de choix: un theoreme de conversion (1992)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:lat:imefth:9205

Access Statistics for this paper

More papers in Institut des Mathématiques Economiques – Document de travail de l’I.M.E. (1974-1993) from Institut des Mathématiques Economiques. LATEC, Laboratoire d'Analyse et des Techniques EConomiques, CNRS, Université de Bourgogne Contact information at EDIRC.
Bibliographic data for series maintained by (econpapers@oru.se).

 
Page updated 2025-03-22
Handle: RePEc:lat:imefth:9205